# SDR SIMA20211112001

- Difficulty date: November 12, 2021
- Submitted: November 14, 2021
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 39,433 hours, 34,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 AFT EMERGENCY CABIN FLASHLIGHT HOLDER BROKEN IN REF LG PG 4590238 ITEM-C/A-AFT EMERGENCY CABIN FLASHLIGHT DEFERRED (M) PROCEDURE C/W
